It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi SunnyDarkness:

From reading these boards, I have seen that those who are on stims do not like the transition from the stims to Strattera. The stims hit you hard and sure. The Stratter is not a stim and sometimes causes drowsiness. Some take it before bed. My dco tells me that sometimes Strattera AND stims are indicated. Then once the Strattera starts to do its thing... he said that most can/will ramp down on the stims. As you can see from my journal, Strattera acts like a stim for me. However, I do get drowsy sometimes. Usually when I am bored. But, as soon as I decide to get active (exercise), I have plenty of energy... but not that RAW energy I used to get from Ephedrine. I am not your doc... but i would recommend staying with it for about 6 weeks. They say that it takes that long to reach its full effect and it may take longer to get to your exact dosage. I am now on day 28 (11th day @ 50MG). Let me know how it goes!





All times are GMT -7. The time now is 03:55 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!